# SDR HALA200909150409

- Difficulty date: September 15, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,338 hours, 30,800 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER WING, L/E PANEL P/N 114T2800-300 (ADJACENT L/E SLAT NR 9: DISBOND DAMAGE.  REPAIRED PER TECHNICAL INSTRUCTION 190126750-0001 AND HAL105 596119.
